# SDR IXXA2022030208

- Difficulty date: March 2, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-300
- Aircraft serial: 24985
- Aircraft time: 119,422 hours, 22,761 cycles
- System (JASC): 5700 · Wing Structure
- Part: Access Panel
- Part number: 114T021426
- Part serial: NSN
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SLAT CONTROL ROD PANEL CRACKED
